×

zbMATH — the first resource for mathematics

Classification of isolated hypersurface singularities by their moduli algebras. (English) Zbl 0499.32008

MSC:
32S05 Local complex singularities
32B10 Germs of analytic sets, local parametrization
14D20 Algebraic moduli problems, moduli of vector bundles
32H99 Holomorphic mappings and correspondences
32G13 Complex-analytic moduli problems
32J25 Transcendental methods of algebraic geometry (complex-analytic aspects)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Mather, J.N., Yau, S.S.-T.: A criterion for biholomorphic equivalence of isolated hypersurface singularities. Proc. of the National Academy of Sciences78, 5946-5947 (1981) · Zbl 0477.32005 · doi:10.1073/pnas.78.10.5946
[2] Mather, J.N.: Stability ofC ? mappings: III. Finitely determined map-germs. Publ. Math. I.H.E.S.35, 127-156 (1968) · Zbl 0159.25001
[3] Mather, J.N.: Stability ofC ? mappings: IV. Classification of Stable Germs by ?-Algebras. Publ. Math. I.H.E.S.37, 223-248 (1970) · Zbl 0202.55102
[4] Shoshitaishvili, A.N.: Functions with isomorphic Jacobian ideals (translated from Russian) Functional Analysis and Its Applications10, 128-133 (1976) · Zbl 0354.32022 · doi:10.1007/BF01077939
[5] Greuel, G.-M.: Die Zahl der Spitzen und die Jacobi-Algebra einer isolierten Hyperflächensingularität. Manuscripta math.21, 227-241 (1977) · Zbl 0359.32008 · doi:10.1007/BF01167877
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.